# SDR CALA2012103100696

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 42,120 hours, 12,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Damaged
- Location: Bs 580-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN  BELOW S18L BETWEEN BS 580 TO 600, CUT OUT DAMAGE, AND INSTALLED REPAIR DOUBLER REF PART 1 OF ECRA5330-03854.
